A Hypothesis on Dynamic Equilibria in Matching Models with Divisible Money A hypothesis on dynamic equilibria in matching models with divisible money

Access this Article

Search this Article

Author(s)

Abstract

This paper has the purpose of presenting the hypothesis that indeterminacy of dynamic equilibria is an almost generic property of the matching models with divisible money which stems from the combination of two basic features of the models: the neutrality of money built into the components of the models and the law of monetary mass conservation.

Journal

  • The Journal of economic studies

    The Journal of economic studies 53(2), 55-65, 2007-09

    Osaka Prefecture University

Codes

  • NII Article ID (NAID)
    110006996766
  • NII NACSIS-CAT ID (NCID)
    AN00070783
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • Journal Type
    大学紀要
  • ISSN
    04516184
  • NDL Article ID
    8962272
  • NDL Source Classification
    ZD11(経済--経済学)
  • NDL Call No.
    Z3-207
  • Data Source
    NDL  NII-ELS  IR 
Page Top